Symmetry transformations in indefinite metric spaces; a generalization of Wigner's theorem

P.M. van den Broek

    Research output: Contribution to journalArticleAcademicpeer-review

    10 Citations (Scopus)
    52 Downloads (Pure)

    Abstract

    We formulate and prove a generalization to indefinite metric spaces of Uhlhorn's version of Wigner's theorem.
    Original languageUndefined
    Article number10.1016/0378-4371(84)90044-X
    Pages (from-to)599-612
    Number of pages14
    JournalPhysica A
    Volume127
    Issue number3
    DOIs
    Publication statusPublished - Oct 1984

    Keywords

    • EWI-10073
    • IR-64083

    Cite this